# SDR 96UAL900928

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: ARH0450503
- Condition: Binding
- Location: Aileron Act
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD AILERON WILL NOT ALIGN WITH CONTROL WHEEL CENTERED.  *S/D*  AILERON ACTUATOR SPRING CARTRIDGE INPUT ROD FOUND BINDING.  REPLACED ROD.
